# SDR 07FDEA02790

- Difficulty date: July 20, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 40,090 hours, 15,371 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Frame
- Part number: A2737120000051
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR - ARTIFICIAL FELL UNIT LOWER FRAME FOUND CRACKED.  THE PART WAS REPLACED IN ACCORDANCE WITH AMM27-31-26 AND FEDEX EA 6-2730-113153.
